# SDR CA190315011

- Difficulty date: March 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pressure Sensor
- Part number: 1018280
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) L ENG NACELLE OVHT CAUTION IN FLIGHT.   HPC VALVE AND PRESSURE SENSE LINE INSPECTED - SATIS  LHE HPC BLEED PRESSURE SENSOR REPLACED, TEST SATIS (TC# 20190315011)
